# SDR SWIA202164284

- Difficulty date: November 18, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55489-601R-57-31-1334-N929SW MXCODEID50310-PR - THE LHS WINGLET STRUCTURE HAS DISCREPANT FASTENER HOLES. PERFORMED TEMP REPAIR IN REF TO REO 601R-57-31-1334 REV B, DTD 12/25/2019.    PERM REPAIR DUE WITHIN 5000 FLT HRS OF THIS REPAIR INCORPORATION AT 47745.10 TAT, PART NUMBER:   - , SERIAL NUMBER: 7703, POSITION:    (C CHECK RO 02-12-2022)   PERFORMED PERMANENT REPAIR TO THE LHS WINGLET STRUCTURE. REF REO 601R-57-31-1385 REV -- DATE 2022-02-08, CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-13 DWG 600-15108 REV -C, DWG 600-15110 REV -E., AND DWG 600-15102 REV. C, COMPLIED WITH 51-900-1003-SKY
